MathSciNet Relay Station
MathSciNet bibliographic data
MR137143 60.62
Mandl, Petr Spectral theory of semi-groups connected with diffusion processes and its application. Czechoslovak Math. J. 11 (86) 1961 558–569.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement